# SDR IPXA10558475

- Difficulty date: January 22, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FLOORBEAM CORRODED AT FASTENER HOLES, BS 1200, BL 0 TO LBL 60.  REPAIRED PER ATS ER 10-1318.
